Risky Time Prospects and Travel Demand
André de Palma (),
Nathalie Picard and
Matthieu de Lapparent
Mathematical Population Studies, 2014, vol. 21, issue 4, 185-188
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/08898480.2013.836413 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Risky Time Prospects and Travel Demand (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:mpopst:v:21:y:2014:i:4:p:185-188
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GMPS20
DOI: 10.1080/08898480.2013.836413
Access Statistics for this article
Mathematical Population Studies is currently edited by Prof. Noel Bonneuil, Annick Lesne, Tomasz Zadlo, Malay Ghosh and Ezio Venturino
More articles in Mathematical Population Studies from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().